Drug interactions between Cozaar and Motrin
Interactions between your drugs
ibuprofen ↔ losartan
Applies to:Motrin (ibuprofen) and Cozaar (losartan)
Talk to your doctor before using losartan together with ibuprofen. Combining these medications may reduce the effects of losartan in lowering blood pressure. In addition, these medications may affect your kidney function, especially when they are used together frequently or chronically. You are more likely to develop impaired kidney function during treatment with these medications if you are also using a diuretic ("water pill") or if you are elderly or have preexisting kidney disease. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor if you experience signs and symptoms that may suggest kidney damage such as nausea, vomiting, loss of appetite, increased or decreased urination, sudden weight gain or weight loss, fluid retention, swelling, shortness of breath, muscle cramps, tiredness, weakness, dizziness, confusion, and irregular heart rhythm. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: Cozaar (losartan)
If you are taking losartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms. In some patients grapefruits and grapefruit juice may decrease the efficacy of losartan. Grapefruits and grapefruit juice should be avoided if an interaction is suspected. Orange juice is not expected to interact.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.